# SDR IPXA2025012845154

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: 144N50036
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BRACKET BTWN BL-0 AND LBL 8 DENTED AND HAS 8 EA DOME NUTS WITH CORROSION IN AND AROUND HOLES. INSTALLED COVER PLATE IN STA 900 BL, 0 AND 8 E/A DOME NUTS IAW SRM 51-40-02, GOOD ISSUE VOUCHER, DOME NUTS.  OSD: 1/29/2025
